# SDR DXTA2011062004624

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 3,991 hours, 2,646 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481015
- Condition: Cut
- Location: Apu Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXIED OUT FROM FBO, WITH APU RUNNING, WITH BLEED AIR ON.  GOT TO THE END OF RUNWAY, NEXT FOR TAKEOFF WHEN A LIGHT BLUE COLORED SMOKE STARTED TO FILL THE COCKPIT AND CABIN.  TURNED BOTH BLEEDS OFF RETURNED TO GATE, SMOKE DISSAPATED.   REPLACED WATER SEPARATOR COALESCER SOCK. TROUBLESHOT TO A CUT O-RING ON THE OIL FILLER CAP AND APU OIL TO BE OVERSERVICED. REPLACED OIL FILLER CAP O-RING WITH A NEW O-RING SERVICED APU OIL TO LIMITS RAN APU TO PERFORM OPS AND LEAK CHECKS OPS AND LEAK CHECKS ARE GOOD. WORK DONE IAW MM 48-00-00 AND MM 49-22-00.
